Non-existence of 6-dimensional pseudomanifolds with complementarity

Bagchi, Bhaskar ; Datta, Basudeb (2004) Non-existence of 6-dimensional pseudomanifolds with complementarity Advances in Geometry, 4 (4). pp. 537-550. ISSN 1615-715X

Full text not available from this repository.

Official URL:

Related URL:


In a previous paper ([10]) the second author showed that if M is a pseudomanifold with complementarity other than the 6-vertex real projective plane and the 9-vertex complex projective plane, then M must have dimension ≥ 6, and - in case of equality - M must have exactly 12 vertices. In this paper we prove that such a 6-dimensional pseudomanifold does not exist. On the way to proving our main result we also prove that all combinatorial triangulations of the 4-sphere with at most 10 vertices are combinatorial 4-spheres.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG..
Keywords:(Weak) Pseudomanifolds; Combinatorial Triangulations; Collapsible Simplicial Complexes; Complementarity; Piecewise-linear Manifolds
ID Code:75106
Deposited On:21 Dec 2011 14:11
Last Modified:13 Jul 2012 11:00

Repository Staff Only: item control page